# SDR DALA2022060703969

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON SUPPORTS (4E/A) STA 1639 LBL 45 AND RBL 23 AND RBL 45 ALSO STA 1605 LBL 23 AT PAXCABIN FLOOR SUPPORT. CORRECTIVE ACTION: SUMMARY: SUPPORTS (4E/A) STA 1639 LBL 45 AND RBL 23 AND RBL 45 ALSO STA 1605 LBL 23 AT PAX CABIN FLOOR SUPPORT WERE REPLACED PER B757-200 SRM. (2262004)
